# SDR SWAA2022021191130

- Difficulty date: March 14, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,258 hours, 21,211 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK CRACKED BS 540 BL 0- RBL 24 WL 208. / REMOVED CRACKED BREAK PANEL AT BS 540 BL 0 - RBL 24 WL 208 AND REPLACED WITH NEW BREAK PANEL AS PER SRM 51-40-02-0G-0 80587C 19MAR18
